×

Existence and nonexistence of positive solutions for quasilinear elliptic problem. (English) Zbl 1250.35086

Summary: Using variational arguments we prove some existence and nonexistence results for positive solutions of a class of elliptic boundary-value problems involving the \(p\)-Laplacian.

MSC:

35J25 Boundary value problems for second-order elliptic equations
35B09 Positive solutions to PDEs
35J20 Variational methods for second-order elliptic equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] V. R\uadulescu and D. Repov\vs, “Combined effects in nonlinear problems arising in the study of anisotropic continuous media,” Nonlinear Analysis, vol. 75, no. 3, pp. 1524-1530, 2012. · Zbl 1237.35043 · doi:10.1016/j.na.2011.01.037
[2] C. A. Santos, “Non-existence and existence of entire solutions for a quasi-linear problem with singular and super-linear terms,” Nonlinear Analysis, vol. 72, no. 9-10, pp. 3813-3819, 2010. · Zbl 1189.35104 · doi:10.1016/j.na.2010.01.017
[3] M. Cuesta and P. Taká\vc, “A strong comparison principle for positive solutions of degenerate elliptic equations,” Differential and Integral Equations, vol. 13, no. 4-6, pp. 721-746, 2000. · Zbl 0973.35077
[4] P. Lindqvist, “On the equation div(|\nabla u|p-2\nabla u)+\lambda |u|p-2u=0,” Proceedings of the American Mathematical Society, vol. 109, no. 1, pp. 157-164, 1990. · Zbl 0714.35029 · doi:10.2307/2048375
[5] A. Anane, “Simplicité et isolation de la première valeur propre du p-laplacien avec poids,” Comptes Rendus des Séances de l’Académie des Sciences I, vol. 305, no. 16, pp. 725-728, 1987. · Zbl 0633.35061
[6] R. Filippucci, P. Pucci, and V. R\uadulescu, “Existence and non-existence results for quasilinear elliptic exterior problems with nonlinear boundary conditions,” Communications in Partial Differential Equations, vol. 33, no. 4-6, pp. 706-717, 2008. · Zbl 1147.35038 · doi:10.1080/03605300701518208
[7] P. Pucci and R. Servadei, “Regularity of weak solutions of homogeneous or inhomogeneous quasilinear elliptic equations,” Indiana University Mathematics Journal, vol. 57, no. 7, pp. 3329-3363, 2008. · Zbl 1171.35057 · doi:10.1512/iumj.2008.57.3525
[8] E. DiBenedetto, “C1+\alpha local regularity of weak solutions of degenerate elliptic equations,” Nonlinear Analysis, vol. 7, no. 8, pp. 827-850, 1983. · Zbl 0539.35027 · doi:10.1016/0362-546X(83)90061-5
[9] P. Pucci and J. Serrin, “Maximum principles for elliptic partial differential equations,” in Handbook of Differential Equations: Stationary Partial Differential Equations, M. Chipot, Ed., vol. 4, pp. 355-483, Elsevier, 2007. · Zbl 1193.35024 · doi:10.1016/S1874-5733(07)80009-X
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.